Systems of partial differential equations in porous medium

Tuomo Kuusi, Leonard Monsaingeon, Juha Videman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalNonlinear Analysis: Theory, Methods & Applications
Volume133
Pages (from-to)79-101
Number of pages23
ISSN0362-546X
DOIs
Publication statusPublished - Mar 2016
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Porous medium equation
  • Freundlich and Langmuir isotherms
  • Existence
  • Uniqueness
  • Regularity
  • FINITE-ELEMENT APPROXIMATION
  • MULTIPLE-SITE ADSORPTION
  • CONTAMINANT TRANSPORT
  • MULTICOMPONENT ISOTHERM
  • SOLUTE TRANSPORT
  • REACTIVE SOLUTES
  • FREE-BOUNDARY
  • EQUILIBRIUM
  • REGULARITY

Cite this